# SDR ASAA2014070208566

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65457859
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW CASTING DOUBLER AT BS 470 HAS CORROSION.  ACFT GROUNDED.  REMOVED AND DRILLED AND INSTALLED NEW WINDOW CASTING IAW SRM 5140-02-0G-0.
